# SDR USAA001815

- Difficulty date: October 26, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL ANGLE CRACKED 2 INCHES, BS 178, WL 195 LBL 25.  INSTALLED DOUBLER PER SRM 51-40-4.  (M)
